WoRMS taxon details

Euanodontia perplexa (Cotton & Godfrey, 1938)

718968  (urn:lsid:marinespecies.org:taxname:718968)

accepted
Species
marine
MolluscaBase (2018). Euanodontia perplexa (Cotton & Godfrey, 1938). Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=718968 on 2018-02-19
Date
action
by
2013-02-11 16:35:08Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record  (ofAnodontia (Euanodontia) perplexa (Cotton & Godfrey, 1938)) Taylor J.D. & Glover E.A. (2005). Cryptic diversity of chemosymbiotic bivalves: a systematic revision of worldwide Anodontia (Mollusca : Bivalvia : Lucinidae). Systematics and Biodiversity 3(3): 281-338 [details]